# SDR SWIA201128140

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 18,896 hours, 17,103 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE IN NORMAL AND STANDBY.  (FLT 4624)  REPLACED RIGHT WING OUTBOARD PICCOLO TUBE, TEMPERATURE SENSORS TB2HA AND S44WK.  ALSO REPAIRED DAMAGED WIRE BETWEEN TB2HA AND S44WK.
